MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. INTERSTIM¿; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON

MEDTRONIC PUERTO RICO OPERATIONS CO. INTERSTIM¿; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Model Number 3058
Medical Device Problem Codes Failure to Interrogate (1332); Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/14/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received from a healthcare provider on 2026-apr-16 regarding a patient who was implanted with an implantable neurostimulator (ins) for urinary dysfunction/sacral nerve stim, gastrointestinal/pelvic floor.It was reported that the reason for the call was the patient received a replacement handset and communicator for a lost device.They were trying to connect to the ins and were unable to connect.Prior to calling, the caller got a message that the communicator needed to be updated, the screen said update in progress.The communicator update completed during the call.They opened the application and the handset connected to the communicator.The caller attempted to connect to the ins and got the no device found message.The caller tried to connect to the ins with the communicator in several different locations but the device did not find the ins.The patient reported that sometimes they felt stimulator but were not feeling stimulation at the time of the call, later in the call they said that they were feeling stimulation.The caller used a second programmer and the clinician app found the ins, displayed the serial number of the ins.When the caller selected the device the application tried to connect and then showed a message that said device is not responding.Technical services reviewed information from registration that indicated that the patient had inss replaced about every 4.5 years and the ins may be depleted.The caller made several more attempts to connect to the ins with the clinician app on the patient's handset but it kept displaying a message that said no device response.The issue was not resolved through troubleshooting.Additional information was received from the patient on 2026-may-05.They reported that the cause of the inability to connect was unknown.The likely cause of the issue was noted as "i had a new controller for my stimulator that did not recognize my stimulator.Then, the doctor used a controller that was in the practice.That one did not recognize my stimulator.Communication with [company] representative determined that the only way to resolve the issue is to put in a new generator (battery) in my body.I hope this resolved the issue." patient noted the date of their visit as being (b)(6) 2026 and noted the issue has not yet been resolved.
 
Additional Manufacturer Narrative
B3.Date is estimated; year is valid.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
INTERSTIM¿
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key25319186
Report Number3004209178-2026-09086
Device Sequence Number5291875
Product Code EZW
UDI-Device Identifier00763000449711
UDI-Public(01)00763000449711(17)230414
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/14/2023
Device Model Number3058
Device Catalogue Number3058
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2026
Initial Report FDA Received Date05/28/2026
Date Device Manufactured10/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexFemale